# SDR RNVA2012032900001

- Difficulty date: March 29, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N307PW
- Make and model: Cessna 208B
- Aircraft serial: 208B1254
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 26190181
- Condition: Cracked
- Location: Cockpit
- Part time: 7,963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PILOT SEAT FRAME BROKEN IN 2 PLACES, NOT SURE WHAT CAUSED THIS, IT WAS BROKEN AT WELD.  DURING AN INSPECTION, FOUND A CRACK ON THE OTHER PILOT SEAT IN THE SAME LOCATION ON THE SAME ACFT.
